# SDR SWIA202054445

- Difficulty date: November 7, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE FWD UPPER PIN STOP FITTING IS CHAFED.  C-CHECK RO 11/24/2020.  REMOVED AND INSTALLED SERVICEABLE PAX DOOR FUSEALAGE UPPER FWD STOP FITTING, IAW CRJ 200 AMM.
